Illinois Journal of Mathematics

Standard homomorphisms and convergent sequences in weighted convolution algebras

F. Ghahramani and S. Grabiner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 3 (1992), 505-527.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987423

Digital Object Identifier
doi:10.1215/ijm/1255987423

Mathematical Reviews number (MathSciNet)
MR1161980

Zentralblatt MATH identifier
0784.46033

Subjects
Primary: 46J40: Structure, classification of commutative topological algebras
Secondary: 43A10: Measure algebras on groups, semigroups, etc. 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.

Citation

Ghahramani, F.; Grabiner, S. Standard homomorphisms and convergent sequences in weighted convolution algebras. Illinois J. Math. 36 (1992), no. 3, 505--527. doi:10.1215/ijm/1255987423. https://projecteuclid.org/euclid.ijm/1255987423


Export citation